# SDR 20000503SH011

- Difficulty date: May 3, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING FRONT SPAR WEB REPAIR AT APPROXIMATELY BS 5.695 - 713 RT WING (LEADING EDGE) INTERFERRED WITH ACCOMPLISHMENT OF FRONT SPAR MOD.  REPAIRED PER ECRA 479-57-137-2.  (X)
